EconPapers    
Economics at your fingertips  
 

Debt Restructuring and the Time Consistency of Optimal Policies: Erratum

Miquel Faig

Journal of Money, Credit and Banking, 1994, vol. 26, issue 3, 516

Date: 1994
References: Add references at CitEc
Citations: View citations in EconPapers (2)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:mcb:jmoncb:v:26:y:1994:i:3:p:516

Access Statistics for this article

Journal of Money, Credit and Banking is currently edited by Robert deYoung, Paul Evans, Pok-Sang Lam and Kenneth D. West

More articles in Journal of Money, Credit and Banking from Blackwell Publishing
Bibliographic data for series maintained by Wiley-Blackwell Digital Licensing () and Christopher F. Baum ().

 
Page updated 2025-03-19
Handle: RePEc:mcb:jmoncb:v:26:y:1994:i:3:p:516